PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 109 | 2 | 183-195
Tytuł artykułu

A localization property for $B^{s}_{pq}$ and $F^{s}_{pq}$ spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let $f^{j} = ∑_{k} a_{k} f(2^{j+1}x - 2k)$, where the sum is taken over the lattice of all points k in $ℝ^n$ having integer-valued components, j∈ℕ and $a_k ∈ ℂ$. Let $A^{s}_{pq}$ be either $B^{s}_{pq}$ or $F^{s}_{pq}$ (s ∈ ℝ, 0 < p < ∞, 0 < q ≤ ∞) on $ℝ^n.$ The aim of the paper is to clarify under what conditions $∥f^{j} | A^{s}_{pq}∥$ is equivalent to $2^{j(s-n/p)} (∑_{k} |a_k|^p)^{1/p} ∥f | A^{s}_{pq}∥$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
109
Numer
2
Strony
183-195
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-05-31
Twórcy
autor
  • Mathematisches Institut, Fakultät Mathematik-Informatik, Universität Jena, D-07740 Jena, Germany
Bibliografia
  • [1] I. Daubechies, Ten Lectures on Wavelets, CBMS-NSF Regional Conf. Ser. in Appl. Math. 61, SIAM, Philadelphia, 1992.
  • [2] D. E. Edmunds and H. Triebel, Eigenvalue distributions of some degenerate elliptic operators: an approach via entropy numbers, Math. Ann., to appear.
  • [3] M. Frazier and B. Jawerth, Decomposition of Besov spaces, Indiana Univ. Math. J. 34 (1985), 777-799.
  • [4] M. Frazier and B. Jawerth, A discrete transform and decomposition of distribution spaces, J. Funct. Anal. 93 (1990), 34-170.
  • [5] M. Frazier, B. Jawerth and G. Weiss, Littlewood-Paley Theory and the Study of Function Spaces, CBMS Regional Conf. Ser. in Math. 79, Amer. Math. Soc., Providence, 1991.
  • [6] W. Sickel and H. Triebel, Hölder inequalities and sharp embeddings in function spaces of $B_pq^s$ and $F_pq^s$ type, submitted.
  • [7] R. H. Torres, Boundedness results for operators with singular kernels on distribution spaces, Mem. Amer. Math. Soc. 442 (1991).
  • [8] H. Triebel, Theory of Function Spaces, Birkhäuser, Basel, 1983.
  • [9] H. Triebel, Theory of Function Spaces, II, Birkhäuser, Basel, 1992.
  • [10] H. Triebel, Approximation numbers and entropy numbers of embeddings of fractional Besov-Sobolev spaces in Orlicz spaces, Proc. London Math. Soc. 66 (1993), 589-618.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv109i2p183bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.